# SDR VNAA2014100200001

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 26,356 hours, 26,478 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Temp Bulb
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL TEMP CAUTION MESSAGE IN FLIGHT. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED APU OIL LEVEL. NO SERVICING REQUIRED.  MAINTENANCE REMOVED, INSPECTED, CLEANED AND REINSTALLED APU OIL TEMPERATURE BULB ELECTRICAL CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
